# SDR UPS08M51417

- Difficulty date: December 28, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 36,190 hours, 6,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB7118
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT FIXED LE STRUCTURE INSIDE PANEL 626FB HAS EXFOLIATION CORROSION.  REMOVED CORROSION, FABRICATED, AND INSTALLED REPAIR DOUBLERS IAW MD-11 SRM 57-10-00.
